MAUDE Adverse Event Report: AMBU A/S AMBU® SPUR® II; MANUAL RESUSCITATOR

AMBU A/S AMBU® SPUR® II; MANUAL RESUSCITATOR
Catalog Number 325002000
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated when he opened the plastic bag for patient use there was no mask inside the bag.No impact to patient.
 
Additional Manufacturer Narrative
The reported sample was received in opened original pouch, no face mask attached to resuscitator, the reported failure can be verified.The assembly process was performed according to packaging procedures, first, one operator needs to put face mask cover on the patient valve and put them into pouch.After pouch sealed, every spur ii kit undergoes 100% weighting, if face mask is missing, the weight of this kit will exceed the set tolerance, triggering a red-light alarm and a buzzer alarm.And then, another operator put the spur ii kit into box and place a cardboard lid on the top of facemask connector.After packaging, the fqcs conduct sample inspection for each lot.If the face mask was omitted during assembly, it is easy to detect.And we have reviewed all relevant production records and qc inspection records, no abnormality was found.The customer reported when they found the face mask was missing, the carrying bag was sealed.Based on above analysis, the causes of this failure might be that the face mask was omitted during packaging.But due to limited information the root cause is unknown.This failure has been defined in product risk file.In the ifu, it also states to inspect the accessories prior to use.Itis easily detected before use.In this complaint, no patient was involved, it is low risk to patient.We have raised a corrective action to improve this issue, we will keep monitoring.

Brand Name
AMBU® SPUR® II
Common Device Name
MANUAL RESUSCITATOR
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU LIMITED
no. c, warehouse & process
complex building xiang yu ft.z
xiamen, fujian province 36100 6,
CH   361006,
Manufacturer Contact
catharina engelhardt
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key25251195
Report Number9610691-2026-00014
Device Sequence Number9725368
Product Code OEV
UDI-Device Identifier05707480151776
UDI-Public05707480151776
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number325002000
Device Lot Number1001242711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown